MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 2.5,10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 2.5,10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CRC INSERT SZ 2.5,10MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094)
Date of Event 09/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported.Approximately two years post initial right side tka, female patient complained of pain.Patient had a revision and synovitis and wear on poly was found.Patient last known to be in stable condition.The devices are not available for evaluation.
 
Additional Manufacturer Narrative
Concomitants products: truliant cr cem fem cr cem right sz 2.5 (cat# 02-020-13-0325 / serial# (b)(4)); truliant tib fit tray cem sz 2.5f / 2.5t (cat# 02-022-45-2525 / serial# (b)(4)); holding pin mini sharp point 4 pk (cat# 201-78-15 / serial# (b)(4)); threaded pin size 2.3 collared 2pk (cat# 521-78-23 / serial# (b)(4)); threaded pin size 3.0 collarless 2pk (cat# 521-78-32 / serial# (b)(4)); threaded pin size 5.1 collarless 2pk (cat# 521-78-36 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the reason for the pain and synovitis leading to the revision reported cannot be determined from the information provided but does not appear to be related to prosthesis wear as the provided images appear unremarkable.However, this cannot be confirmed as the devices were not returned for evaluation.A contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.The most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d8, e4 (remove erroneous entry from initial report), h6: clinical codes, component code, investigation findings and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 2.5,10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15632979
Report Number1038671-2022-01330
Device Sequence Number20323640
Product Code JWH
UDI-Device Identifier10885862312556
UDI-Public10885862312556
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 2.5,10MM
Device Catalogue Number02-022-51-2510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer02/28/2023
03/11/2026
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date03/21/2023
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GPS IMPLANT KIT V2
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale